MAUDE Adverse Event Report: WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE SYSTEM; DISTAL FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 7-8 TILASTAN, CEMENTED

WALDEMAR LINK GMBH&CO.KG LINKSYMPHOKNEE SYSTEM; DISTAL FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 7-8 TILASTAN, CEMENTED
Model Number 880-307/21
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Recall class ii as per information of (b)(6) 2023 and therewith classified as reportable.
 
Event or Problem Description
Dr.(b)(6) was in a surgery on (b)(6) 2023 and had augments that were packaged with the screws assembled from the incorrect side.Screws were removed and put into other side and augments were implanted.No consequence to the patient.[customer].

Brand Name
LINKSYMPHOKNEE SYSTEM
Common Device Name
DISTAL FEMORAL AUGMENT LATERAL-RIGHT/MEDIAL-LEFT, SZ. 7-8 TILASTAN, CEMENTED
Manufacturer (Section D)
WALDEMAR LINK GMBH&CO.KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
annerike-tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17441407
Report Number3004371426-2023-00063
Device Sequence Number2735856
Product Code HRY
UDI-Device Identifier04026575257393
UDI-Public04026575257393
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Model Number880-307/21
Device Catalogue Number880-307/21
Device Lot Number2123233
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date08/02/2023
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale